Patients Prostate cancer
- 22 views
- 0 support
- 1 comment
Radiotherapy for prostate cancer can be the cause the lining of the bowel to become inflamed which can lead to the following symptoms:
- needing to go to the toilet more often
- a feeling that your bowels have not empted properly
- pain in the stomach area or back passage, etc
Have you experienced these symptoms after having been treated by radiotherapy? How long did they last/have they been lasting? Have you received treatment for these symptoms?
Thanks in advance for sharing!
Don't hesitate to share your experience and help others!
See the signature
Give your opinion
Members are also commenting on...
Articles to discover...
12/07/2023 | Testimonial
07/07/2023 | News
25/05/2021 | Testimonial
19/01/2021 | Advice
04/10/2018 | News
04/02/2019 | News
21/05/2018 | News
11/04/2018 | Testimonial
You wish to be notified of new comments
Your subscription has been taken into account